# SDR 2007FA0000816

- Difficulty date: September 17, 2007
- Submitted: September 17, 2007
- Operation: General aviation
- Aircraft: N23M
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 579
- Aircraft time: 3,616 hours, 2,063 cycles
- Engine: Rroyce BR700710A110
- System (JASC): 3810 · Potable Water System
- Part: Socket
- Part number: 91000106
- Part serial: 1304
- Condition: Burned
- Part time: 3,606 hours, 2,059 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE SOCKET ON ONE OF THE (2) LAMPS BURNED CAUSING AN ELECTRICAL ODOR IN THE BAG BIN WHERE THE STERILIZER IS LOCATED.  THE 2 AMP CIRCUIT BREAKER WHICH CONTROLS THE POWER TO THE STERILIZER DID NOT POP.
